
What are Benylin 4 Flu Tablets
Benylin 4 Flu Tablets are used to help relieve cold
and flu symptoms. The tablets contain paracetamol
which helps to relieve aches and pains and fever
(high temperature), diphenhydramine, which is an
antihistamine that helps relieve coughing, sneezing
and runny nose and pseudoephedrine, which is a
decongestant that helps unblock stuffy noses.
The medicine is for use in adults and children aged
10 years and over.
How to take Benylin 4 Flu Tablets
- For oral use only.
- Do not take more than the stated dose shown below.
Children under 10 years: This medicine is not recommended for children under 10 years old.
Adults and children aged 16 years and over: Take two tablets, up to 4 times a day.
Children 10 – 15 years: Take one tablet, up to 4 times a day.
- Leave at least 4 hours between doses.
- Do not take more than 4 times a day
- If symptoms persist or worsen, talk to your doctor or pharmacist.
- Do not give to a child under 16 years of age for more than 5 days without consulting your doctor.
What do Benylin 4 Flu Tablets contain
The active ingredients in Benylin 4 Flu Tablets
are 500 mg Paracetamol, 22.5 mg Pseudoephedrine
hydrochloride, 12.5 mg Diphenhydramine
hydrochloride.
Shipping Costs
Free UK Delivery on all orders over £40 - Delivery within 2-5 working days - Subject to availability
Standard UK Delivery - £2.89 - Delivery within 2-5 working days - Subject to availability